# SDR SIMA20181205003

- Difficulty date: December 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN OUTBD OMEGA BEAM LOWER SUPPORT ANGLE. HAS 3/4" CRACK ON THE INBD SUPPORT FWD END JUST AFT OF FRAME 47. REMOVED AND REPLACED RT CABIN OUTBD OMEGA BEAM LOWER INBD SUPPORT ANGLE IAW SRM 53-23-02 AND SRM 51-40-02.
